Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 1, NWS Des Moines, IA

March 27, 2008Mahaska County, Marion County, Poweshiek County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Mar 27, 2008, 8:16 AM CDT for Mahaska County, Marion County, Poweshiek County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2008, 8:16 AM CDT (13:16 UTC)
Expired
Mar 27, 2008, 9:00 AM CDT
In force
44 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Mahaska County, IA, Marion County, IA, Poweshiek County, IA

The radar

The Des Moines radar (KDMX), 81 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 8:25 AM CDTHAIL 15 Ne Pella, IAFROM KCCI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
420 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 271316
SVRDMX
IAC123-125-157-271400-
/O.NEW.KDMX.SV.W.0001.080327T1316Z-080327T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
816 AM CDT THU MAR 27 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN POWESHIEK COUNTY IN CENTRAL IOWA...
  NORTHERN MAHASKA COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN MARION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 900 AM CDT.

* AT 811 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES WEST OF PELLA...OR 32 MILES SOUTHEAST OF
  DES MOINES...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW SHARON BY 840 AM CDT...

LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.

LAT...LON 4134 9307 4148 9310 4151 9287 4151 9280
      4152 9276 4153 9275 4157 9244 4140 9242
TIME...MOT...LOC 1316Z 259DEG 40KT 4141 9298

$$

KINNEY
3 follow-up statements
000 
WWUS53 KDMX 271332
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
829 AM CDT THU MAR 27 2008

IAC125-271339-
/O.CAN.KDMX.SV.W.0001.000000T0000Z-080327T1400Z/
MARION IA-
829 AM CDT THU MAR 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...

AT 828 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THE STORM EARLIER PRODUCED ONE HALF INCH DIAMETER HAIL IN PELLA.

LAT...LON 4139 9288 4140 9287 4149 9287 4151 9286
      4151 9280 4153 9275 4157 9244 4140 9242
      4136 9287
TIME...MOT...LOC 1329Z 262DEG 43KT 4142 9278

$$

IAC123-157-271400-
/O.CON.KDMX.SV.W.0001.000000T0000Z-080327T1400Z/
POWESHIEK IA-MAHASKA IA-
829 AM CDT THU MAR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHERN MAHASKA AND SOUTHWESTERN POWESHIEK COUNTIES...

AT 828 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF NEW SHARON...OR 31 
MILES WEST OF SIGOURNEY...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW SHARON BY 835 AM CDT...
  BARNES CITY BY 850 AM CDT...

THIS STORM PRODUCED QUARTER SIZED HAIL SOUTH OF SULLY IN NORTHEAST 
MAHASKA COUNTY AT 8:25 AM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.

LAT...LON 4139 9288 4140 9287 4149 9287 4151 9286
      4151 9280 4153 9275 4157 9244 4140 9242
      4136 9287
TIME...MOT...LOC 1329Z 262DEG 43KT 4142 9278

$$

KINNEY
000 
WWUS53 KDMX 271347
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
847 AM CDT THU MAR 27 2008

IAC123-157-271400-
/O.CON.KDMX.SV.W.0001.000000T0000Z-080327T1400Z/
POWESHIEK IA-MAHASKA IA-
847 AM CDT THU MAR 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHEASTERN MAHASKA AND SOUTH CENTRAL POWESHIEK COUNTIES...

AT 845 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 13 MILES SOUTH
OF BARNES CITY...OR 16 MILES WEST OF SIGOURNEY...MOVING EAST AT 45
MPH.

THIS STORM PRODUCED DIME SIZE HAIL SOUTH OF NEW SHARON AT 8:44 AM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.

LAT...LON 4139 9261 4154 9261 4157 9245 4156 9244
      4155 9244 4154 9244 4140 9242
TIME...MOT...LOC 1347Z 262DEG 43KT 4133 9248

$$

KINNEY
000 
WWUS53 KDMX 271357
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
857 AM CDT THU MAR 27 2008

IAC123-157-271407-
/O.EXP.KDMX.SV.W.0001.000000T0000Z-080327T1400Z/
POWESHIEK IA-MAHASKA IA-
857 AM CDT THU MAR 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAHASKA AND SOUTH
CENTRAL POWESHIEK COUNTIES WILL EXPIRE AT 900 AM CDT...

AT 856 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 4139 9261 4154 9261 4157 9245 4156 9244
      4155 9244 4154 9244 4140 9242
TIME...MOT...LOC 1357Z 262DEG 43KT 4134 9232

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:40 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Mar 27, 3:40 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
340 AM CDT THU MAR 27 2008

.SHORT TERM...TODAY
LIGHT SNOW IS ONGOING EARLY THIS MORNING ACROSS THE NORTHERN HALF OF
IOWA. ALONG HIGHWAY 30 THE RAIN HAS STARTED TO MIX WITH OR CHANGE
OVER TO SNOW. SOME LOCATIONS IN THE ADVISORY AREA HAVE RECEIVED 2 TO
3 INCHES SO FAR WITH ANOTHER 1 TO 2 POSSIBLE. FARTHER
SOUTH...BETWEEN THE HIGHWAY 3 AND HIGHWAY 30 CORRIDORS...AMOUNTS
SHOULD RANGE FROM 1 TO 3 INCHES. SNOW WILL TAPER OFF QUICKLY THIS
AFTERNOON AS FORCING WANES...AND HAVE DECIDED TO EXPIRE THE ADVISORY
IN THE FAR NORTH AT 18Z INSTEAD OF 00Z THIS EVENING.

.LONG TERM...TONIGHT-MONDAY
HIGH PRESSURE OVER THE NORTHERN PLAINS WILL CONTINUE TO PUSH SOUTH
THIS EVENING AND OVERNIGHT BRINGING DRIER AIR TO THE STATE AND
DIMINISHING PRECIPITATION CHANCES. SIGNIFICANT DRYING OCCURS IN THE
MID LEVELS AND DESPITE ONE MORE SURGE OF QG FORCING WITH FINAL SHORT
WAVE PASSING THROUGH...THE DRY AIR WILL LIMIT PRECIPITATION
CHANCES.  SOME DRIZZLE MAY BE POSSIBLE EARLY THIS EVENING WITH THE
LOSS OF ICE INTRODUCTION THOUGH LACK OF FORCING IN THE LOW LEVEL
SATURATED LAYER WILL REDUCE THIS RISK AS WELL. THE STATE WILL BE
UNDER THE INFLUENCE OF THE CANADIAN HIGH PRESSURE PUSHING THROUGH
THE WESTERN GREAT LAKES ON FRIDAY WITH A COOL SOUTHEAST FLOW HOLDING
TEMPERATURES IN THE 30S AND 40S. RETURN FLOW COMMENCES ON SATURDAY
WITH PRECIPITATION CHANCES INCREASING LATE IN THE DAY OVER THE WEST
THOUGH NOT EXPECTING MUCH UNTIL SATURDAY EVENING. THE PRECIPITATION
TYPE WILL BE RAIN POSSIBLY ISOLATED THUNDER SOUTH AND CONTINUING
THROUGH SUNDAY. HAVE LOWERED HIGHS SUNDAY WITH SOUNDINGS SUGGESTING
SATURATED CONDITIONS AND LIMITED MIXING AND RECOVERY FROM MILD
MORNING LOWS. UNSEASONABLY COOL STILL ON MONDAY WITH PRECIPITATION
CHANCES LINGERING MAINLY OVER THE SOUTHEAST.

&&

.AVIATION...27/06Z
LIGHT SNOW WILL CONTINUE ACROSS THE NORTHERN HALF OF IOWA THIS
MORNING BEFORE DIMINISHING THIS AFTERNOON. KOTM SHOULD REMAIN ALL
RAIN...WHILE KDSM WILL LIKELY BECOME MIXED WITH OR CHANGE OVER TO
ALL SNOW BY LATE MORNING. EXPECT MAINLY MVFR CONDITIONS AT
KDSM/KOTM...WHILE NORTHERN TAF SITES WILL SEE IFR TO OCCASIONALLY
LIFR CONDITIONS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CERRO GORDO-
EMMET-HANCOCK-KOSSUTH-PALO ALTO-WINNEBAGO-WORTH.

LONG TERM...DONAVON
SHORT TERM/AVIATION...KINNEY
Hazardous weather outlook, Mar 27, 4:58 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
458 AM CDT THU MAR 27 2008

IAZ004>007-015>017-281000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
458 AM CDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA MAINLY NORTH OF HIGHWAY 18.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL CONTINUE THIS MORNING BEFORE DIMINISHING THIS AFTERNOON.
ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE BY
THIS AFTERNOON. A SNOW ADVISORY IS IN EFFECT FOR THE AREA...PLEASE
REFER TO WEATHER.GOV/DES MOINES FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THOUGH SNOWFALL REPORTS ARE
ENCOURAGED.

IAZ023>028-033>039-044>050-281000-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
458 AM CDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA
NORTH OF HIGHWAY 30.

.DAY ONE...TODAY AND TONIGHT

EXPECT PERIODS OF SNOW TODAY WITH ACCUMULATIONS OF 1 TO 2 INCHES
POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. THIS SNOW WILL CAUSE
ICY PATCHES ON ROADWAYS AND WALKWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ057>062-070>075-081>086-092>097-281000-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
458 AM CDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DONAVON

In the hours before

Local storm report, Mar 27, 5:24 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
524 AM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 AM     SNOW             ROCKWELL CITY           42.40N 94.63W
03/27/2008  E0.2 INCH        CALHOUN            IA   LAW ENFORCEMENT

            LIGHT DUSTING OF SNOW ACCUMULATING ON GRASS.

&&

RK
Local storm report, Mar 27, 5:29 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 AM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     SNOW             LIVERMORE               42.87N 94.18W
03/27/2008  E1.0 INCH        HUMBOLDT           IA   LAW ENFORCEMENT

&&

RK
Local storm report, Mar 27, 5:30 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
530 AM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     HEAVY SNOW       HUMBOLDT                42.72N 94.22W
03/27/2008  E0.3 INCH        HUMBOLDT           IA   LAW ENFORCEMENT

            LIGHT ACCUMULATION ON GRASS WITH SNOW ONGOING.

&&

RK
Local storm report, Mar 27, 5:33 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
533 AM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     SNOW             1 SSE MASON CITY        43.13N 93.19W
03/27/2008  M1.0 INCH        CERRO GORDO        IA   TRAINED SPOTTER

0450 AM     SNOW             SAC CITY                42.42N 95.00W
03/27/2008  E0.5 INCH        SAC                IA   LAW ENFORCEMENT

            SNOW MIXED WITH RAIN AND SLEET WITH SOME SLICK SPOTS ON
            ROADS.

0452 AM     SNOW             ROCKWELL CITY           42.40N 94.63W
03/27/2008  E0.2 INCH        CALHOUN            IA   LAW ENFORCEMENT

            LIGHT DUSTING OF SNOW ACCUMULATING ON GRASS.

0500 AM     SNOW             POCAHONTAS              42.74N 94.67W
03/27/2008  E0.5 INCH        POCAHONTAS         IA   LAW ENFORCEMENT

            CURRENTLY HEAVY SNOW.

0505 AM     SNOW             EMMETSBURG              43.11N 94.68W
03/27/2008  E1.7 INCH        PALO ALTO          IA   LAW ENFORCEMENT

            ONLY LIGHT ADDITIONAL AMOUNTS OVERNIGHT. LIGHT SNOW
            ONGOING.

0508 AM     SNOW             ESTHERVILLE             43.40N 94.83W
03/27/2008  E0.8 INCH        EMMET              IA   LAW ENFORCEMENT

            ONE HALF TO ONE INCH ESTIMATED ACCUMULATION MAINLY ON
            GRASSY AREAS.

0517 AM     SNOW             ALGONA                  43.07N 94.23W
03/27/2008  E2.3 INCH        KOSSUTH            IA   LAW ENFORCEMENT

            2 TO 2.5 INCHES OF SNOW WITH SNOW CONTINUING.

0521 AM     SNOW             GARNER                  43.10N 93.60W
03/27/2008  E1.5 INCH        HANCOCK            IA   LAW ENFORCEMENT

            1 TO 2 INCHES OF ACCUMULATION ON GRASS.

0528 AM     SNOW             LIVERMORE               42.87N 94.18W
03/27/2008  E1.0 INCH        HUMBOLDT           IA   LAW ENFORCEMENT

0529 AM     HEAVY SNOW       HUMBOLDT                42.72N 94.22W
03/27/2008  E0.3 INCH        HUMBOLDT           IA   LAW ENFORCEMENT

            LIGHT ACCUMULATION ON GRASS WITH SNOW ONGOING.

&&
PRELIMINARY SUMMARY OF SNOWFALL AMOUNTS THROUGH 530 AM.

RK
Local storm report, Mar 27, 6:52 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
652 AM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     SNOW             DENISON                 42.02N 95.35W
03/27/2008  E1.5 INCH        CRAWFORD           IA   LAW ENFORCEMENT

            THUNDERSLEET FOLLOWED BY THUNDERSNOW. HEAVY SNOW ONGOING
            WITH 1 TO 2 INCHES ACCUMULATION.

&&

RK
Local storm report, Mar 27, 7:25 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
725 AM CDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     SNOW             FORT DODGE              42.51N 94.18W
03/27/2008  E1.2 INCH        WEBSTER            IA   BROADCAST MEDIA

            SLIGHTLY OVER ONE INCH OF SNOW REPORTED. FROM KCCI TV.

&&

RK

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.